# SDR 2002FA0000865

- Difficulty date: July 14, 2002
- Submitted: July 25, 2002
- Operation: General aviation
- Aircraft: N1859A
- Make and model: Beech A36
- Aircraft serial: E1929
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Condition: Broken
- Location: Impulse Couplin
- Part time: 1,958 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMOOTH 200 RPM DROP ON LT MAGNETO DURING RUN UP.  TROUBLESHOOTING FOUND LT MAGNETO TIMING 7 DEGREES RETARDED.  MAGNETO WAS REMOVED AND IMPULSE COUPLING FOUND TO HAVE A BROKEN SPRING.  COUPLING WAS REPLACED WITH A NEW UNIT.
